MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVSM09060
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using covera stent.It was reported that during procedure, the covera stent was not deployed.The procedure was completed by using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the lot history records of the reported lot were reviewed with special attention to the manufacturing and inspection of this product.Based on this review the products of this lot were found to have met the specification prior to shipment.Investigation summary: the stent delivery system was returned for evaluation.The covered stent was found partially deployed upon receipt, the outer sheath was retracted.The safety lock slider was found in the open position.The handle of the delivery system was opened to inspect the inner assembly; however, no mechanical defects were identified.An attempt to deploy the stent was performed by rotating the deployment wheel, and the stent was successfully deployed on the laboratory table without any issues.In this case no indication for a use of inadequate accessories or a difficult patient anatomy were reported.During sample evaluation, no defect or the stent deployment system and no indication for a manufacturing related cause could be identified.Based on evaluation of the delivery system returned partial deployment of the stent is confirmed.However, an indication for a device related defect could not be determined.Based on the information available and evaluation of the sample returned a definite root cause could not be identified.Labeling review: the labeling supplied with this product was reviewed.The potential risk associated with the reported issue is addressed in the instructions for use (ifu).Based on the instruction for use supplied with this product delivery system specific events that could be associated with clinical complications include but are not limited to failure to deploy and high deployment forces.Correct preparation and deployment of the covered stent was found described.In particular the instruction for use states: "maintain a stationary hold on the white stability sheath during covered stent deployment (¿).Hold the white stability sheath as close as possible to the introducer without touching the dark brown moving catheter of the distal catheter assembly.Maintain the remainder of the white stability sheath (.) relaxed and avoid tension." according to the instruction for use of 0.035 inch guidewire of appropriate length and use of an introducer sheath with appropriate inner diameter are required and the lesion should be pre-dilated with a pta balloon catheter of appropriate length and diameter.D9, e1, g3, h3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23741123
Report Number9681442-2025-00396
Device Sequence Number18667003
Product Code PFV
UDI-Device Identifier00801741106347
UDI-Public(01)00801741106347(17)270227(10)ANKP3812
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVSM09060
Device Lot NumberANKP3812
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown